Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An oscillation criterion for second order nonlinear differential equations

Author: James S. W. Wong
Journal: Proc. Amer. Math. Soc. 98 (1986), 109-112
MSC: Primary 34C10
MathSciNet review: 848886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An oscillation crierion is given for the second order nonlinear differential equation $ x'' + a(t)\vert x{\vert^\gamma }\operatorname{sgn} x{\text{ = 0}}$, $ \gamma > 0$, where the coefficient $ a(t)$ is not assumed to be nonnegative for all large values of $ t$. The result involves a condition obtained by Kamenev for the linear differential equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

PII: S 0002-9939(1986)0848886-3
Keywords: Oscillation, nonlinear, second order, differential equations
Article copyright: © Copyright 1986 American Mathematical Society